Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 155, NWS Wilmington, OH

August 20, 20144 counties in Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 20, 2014, 12:07 AM EDT for 4 counties in Indiana. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2014, 12:07 AM EDT (04:07 UTC)
Expired
Aug 20, 2014, 1:00 AM EDT
In force
53 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, IN, Franklin County, IN, Union County, IN, Wayne County, IN

The radar

The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WUUS51 KILN 200407
SVRILN
INC041-047-161-177-200500-
/O.NEW.KILN.SV.W.0155.140820T0407Z-140820T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1207 AM EDT WED AUG 20 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
  FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  NORTHERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...
  UNION COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 100 AM EDT.

* AT 1205 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  GLENWOOD...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  PENNY SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  LAUREL...
  CONNERSVILLE...
  LIBERTY...

IN ADDITION...ANDERSONVILLE...BUNKER HILL...COLUMBIA...ALPINE...
NULLTOWN...BEESONS...METTEL FIELD AND WATERLOO ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3973 8530 3978 8484 3942 8482 3949 8531
      3954 8531
TIME...MOT...LOC 0408Z 275DEG 25KT 3961 8530

HAIL...0.75IN
WIND...60MPH

$$

AR
2 follow-up statements
047 
WWUS51 KILN 200434
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 AM EDT WED AUG 20 2014

INC177-200445-
/O.CAN.KILN.SV.W.0155.000000T0000Z-140820T0500Z/
WAYNE IN-
1234 AM EDT WED AUG 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAYNE COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3972 8529 3972 8519 3971 8504 3972 8503
      3973 8484 3942 8482 3949 8531 3956 8531
TIME...MOT...LOC 0435Z 275DEG 25KT 3959 8506

$$

INC041-047-161-200500-
/O.CON.KILN.SV.W.0155.000000T0000Z-140820T0500Z/
UNION IN-FRANKLIN IN-FAYETTE IN-
1234 AM EDT WED AUG 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR FAYETTE AND UNION COUNTIES IN EAST CENTRAL INDIANA...AND NORTHERN
FRANKLIN COUNTY IN SOUTHEAST INDIANA...

AT 1232 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR ALQUINA...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...

LOCATIONS IMPACTED INCLUDE...
LIBERTY.

IN ADDITION...BROWNSVILLE...DUNLAPSVILLE...CLIFTON...WHITEWATER STATE
PARK...MOUNDS STATE RECREATION AREA...BILLINGSVILLE...SALEM AND WITTS
STATION ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3972 8529 3972 8519 3971 8504 3972 8503
      3973 8484 3942 8482 3949 8531 3956 8531
TIME...MOT...LOC 0435Z 275DEG 25KT 3959 8506

HAIL...0.75IN
WIND...60MPH

$$

AR
028 
WWUS51 KILN 200452
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1252 AM EDT WED AUG 20 2014

INC041-047-161-200502-
/O.EXP.KILN.SV.W.0155.000000T0000Z-140820T0500Z/
UNION IN-FRANKLIN IN-FAYETTE IN-
1252 AM EDT WED AUG 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE AND UNION COUNTIES IN
EAST CENTRAL INDIANA...AND NORTHERN FRANKLIN COUNTY IN SOUTHEAST
INDIANA HAS EXPIRED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3972 8529 3972 8519 3971 8504 3972 8503
      3973 8484 3942 8482 3949 8531 3956 8531
TIME...MOT...LOC 0452Z 275DEG 25KT 3952 8493

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 9:10 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Aug 19, 9:10 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT TUE AUG 19 2014

.SYNOPSIS...
MULTIPLE DISTURBANCES WILL MOVE ACROSS THE AREA THROUGH THE WEEK.
THESE DISTURBANCES WILL ALLOW FOR OFF AND ON PRECIPITATION CHANCES
THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE MOVED INTO
NORTHERN PORTIONS OF THE FA THIS EVENING. ADDITIONAL THUNDERSTORMS
OVER INDIANA ARE EXPECTED TO MOVE ACROSS THE FA OVERNIGHT. A FEW
STORMS MAY STILL REACH STRONG TO SEVERE LIMITS HOWEVER BELIEVE
THAT ANY SEVERE THREAT WILL BE ISOLATED. SOME OF THE STORMS MAY ALSO
PRODUCE BRIEF HEAVY RAINFALL. MADE ONLY MINOR ADJUSTMENTS TO
TEMPERATURES FOR THE OVERNIGHT TIME FRAME.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE BEST CHANCE FOR THUNDERSTORM ACTIVITY ON WEDNESDAY WILL ACROSS
EXTREME EASTERN PORTIONS OF THE FA CLOSER TO THE WEAK FRONTAL
BOUNDARY. A BREAK IN THE ACTIVITY IS EXPECTED WEDNESDAY EVENING.
A DISTURBANCE WILL BEGIN TO WORK INTO THE AREA WITH NW FLOW ALOFT
LATE IN THE OVERNIGHT HOURS WEDNESDAY NIGHT. THE BEST CHANCE FOR
SHOWERS AND THUNDERSTORMS WITH THIS FEATURE WILL BE ACROSS SW
PORTIONS OF THE FA. TEMPERATURES WILL BE ABOVE NORMAL FOR
WEDNESDAY WITH HIGH TEMPERATURES IN THE MIDDLE TO UPPER 80S. LOWS
WEDNESDAY NIGHT ARE EXPECTED TO DROP DOWN INTO THE 60S.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN UPPER RIDGE WILL BE POSITIONED OVER THE CENTRAL CONUS THROUGH THE
PERIOD. THIS WILL PUT THE ILN AREA ON THE EASTERN FLANK OF THE UPPER
RIDGE. IN THIS REGIME...TEMPERATURES WILL BE ABOVE NORMAL AND THE
AIRMASS WILL BE HUMID. THIS WILL RESULT IN UNSTABLE CONDITIONS
LEADING TO SEVERAL ROUNDS OF CONVECTIVE DEVELOPMENT.

FOR THURSDAY...A RATHER POTENT SHORT WAVE ROUNDING THE UPPER RIDGE
IS SHOWN TO ENTER THE AREA FROM THE NORTHWEST. COOLER AIR ALOFT
ASSOCIATED WITH THIS DISTURBANCE WILL HELP TO STEEPEN LAPSE RATES
AND PRODUCE THE LIKELIHOOD FOR THUNDERSTORM FORMATION BY THURSDAY
EVENING.

FOR FRIDAY THROUGH MONDAY...A VERY SIMILAR UPPER AIR PATTERN WILL
PRODUCE GOOD CHANCES FOR AFTERNOON THUNDERSTORMS...PARTICULARLY IN
EASTERN COUNTIES CLOSER TO SHORT WAVE FORCING. THE UPPER RIDGE MAY
SAG SOUTHWARD ON TUESDAY...ALLOWING A BETTER CHANCE FOR
THUNDERSTORMS FOR THE ENTIRE AREA.

MOS GUIDANCE AND 1000-850 MB THICKNESS FORECASTS POINT TO THE
WARMEST WEATHER WE WILL EXPERIENCE THIS SUMMER. HIGHS ARE EXPECTED
TO BE IN THE UPPER 80S TO MID 90S...WITH HIGHER READINGS TENDING TO
BE IN SOUTHWEST COUNTIES WHERE SUNSHINE SHOULD BE MORE PREVALENT
CLOSER TO THE UPPER RIDGE AXIS.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
MID/UPR LEVEL LOW OVER THE GREAT LAKES WITH EMBEDDED S/W ROTATING
AROUND THIS FEATURE THRU THE OHIO VALLEY TONIGHT. THIS UPR LEVEL
SUPPORT WILL AID THE DEVELOP OF CONVECTION ACRS THE AREA THIS
EVENING.  SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACRS THE
TAF SITES THIS EVENING IN THE MODERATELY UNSTBL AIRMASS AHEAD OF
AN APPROACHING COLD FRONT. HAVE A MENTION OF THUNDERSTORMS AT ALL
SITES IN THE EARLY PART OF THE FCST. HAVE ALL PCPN ENDING BY 06Z
BUT CANNOT RULE OUT SOME LINGERING SHOWERS...BUT THIS CHANCE IS
LOW ENOUGH TO NOT MENTION IN TAFS. ABUNDANT LOW LEVEL MOISTURE
WILL RESULT IN FOG DEVELOPING AGAIN TONIGHT AT ALL TAF SITES WITH
SOME TAF SITES DROPPING TO IFR CATEGORY. ALL SITES SHOULD RETURN TO
VFR BY 14Z WITH SCATTERED CUMULUS DEVELOPING IN THE MORNING.

OUTLOOK...THUNDERSTORMS POSSIBLE LATE WEDNESDAY NIGHT THROUGH
SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...AR
Hazardous weather outlook, Aug 19, 9:16 PM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
916 PM EDT TUE AUG 19 2014

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>072-077-210130-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HAMILTON-
916 PM EDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA OVERNIGHT. A FEW
STORMS MAY REACH STRONG TO SEVERE LIMITS WITH DAMAGING WINDS THE
PRIMARY THREAT. BRIEF HEAVY RAINFALL MAY ALSO BE POSSIBLE WITH
SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER.

INZ075-080-KYZ089>100-OHZ073-074-078>082-088-210130-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
916 PM EDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 19, 8:10 PM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EDT TUE AUG 19 2014

INZ050-OHZ042-060-200045-
WAYNE IN-DARKE OH-PREBLE OH-
810 PM EDT TUE AUG 19 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...SOUTHWESTERN
DARKE AND EASTERN WAYNE COUNTIES THROUGH 845 PM EDT...

AT 809 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MIDDLEBORO...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS.

ALSO...MIDDLEBORO...WHITEWATER...BETHEL...HOLLANSBURG...NEW
MADISON...ABBOTTSVILLE...WEST MANCHESTER...WAYNE LAKES...ELDORADO AND
CASTINE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4000 8490 4001 8486 4001 8483 4001 8482
      4003 8481 4009 8457 3979 8454 3979 8494
Special weather statement, Aug 19, 8:15 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT TUE AUG 19 2014

OHZ046-200045-
DELAWARE OH-
815 PM EDT TUE AUG 19 2014

...A STRONG THUNDERSTORM WILL AFFECT DELAWARE COUNTY THROUGH 845 PM
EDT...

AT 813 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR INTERSTATE
71 AT US ROUTE 36/STATE ROUTE 37...MOVING NORTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY.

ALSO...LEONARDSBURG...KILBOURNE AND OLIVE GREEN ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4041 8292 4036 8292 4036 8275 4035 8274
      4030 8274 4019 8301 4030 8313 4042 8296
      4042 8293
Special weather statement, Aug 19, 8:42 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EDT TUE AUG 19 2014

OHZ034-035-200115-
AUGLAIZE OH-MERCER OH-
842 PM EDT TUE AUG 19 2014

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MERCER AND AUGLAIZE
COUNTIES THROUGH 915 PM EDT...

AT 840 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CHICKASAW...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. MARYS...WAPAKONETA
AND CRIDERSVILLE.

ALSO...BULKHEAD...NEW KNOXVILLE...MOULTON...BUCKLAND...ST. JOHNS AND
UNIOPOLIS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4066 8422 4066 8411 4065 8410 4065 8403
      4056 8404 4042 8455 4058 8454 4067 8422
Special weather statement, Aug 19, 9:13 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
913 PM EDT TUE AUG 19 2014

OHZ026-035-044-200145-
AUGLAIZE OH-HARDIN OH-LOGAN OH-
913 PM EDT TUE AUG 19 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOGAN...HARDIN AND
EASTERN AUGLAIZE COUNTIES THROUGH 945 PM EDT...

AT 911 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
HAMPSHIRE...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KENTON.

ALSO...ROUNDHEAD...ALGER...JUMBO...WALTON...MCGUFFEY...
HUNTERSVILLE...SILVER CREEK...PFEIFFER...MENTZER AND BLANCHARD ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4081 8360 4060 8349 4049 8396 4064 8404
      4065 8401 4065 8389 4070 8388
Special weather statement, Aug 19, 9:16 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
916 PM EDT TUE AUG 19 2014

OHZ046-056-200145-
DELAWARE OH-LICKING OH-
916 PM EDT TUE AUG 19 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LICKING AND EASTERN
DELAWARE COUNTIES THROUGH 945 PM EDT...

AT 915 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR INTERSTATE
71 AT US ROUTE 36/STATE ROUTE 37...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
DELAWARE AND NORTHWESTERN LICKING COUNTIES...INCLUDING OLIVE GREEN
AND HARTFORD.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4016 8298 4034 8305 4037 8293 4036 8292
      4036 8275 4035 8274 4028 8274 4027 8248
      4025 8247
Special weather statement, Aug 19, 11:54 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1154 PM EDT TUE AUG 19 2014

INZ050-058-059-066-200430-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-
1154 PM EDT TUE AUG 19 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE...FAYETTE...
NORTHERN FRANKLIN AND WESTERN UNION COUNTIES THROUGH 1230 AM EDT...

AT 1152 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST
OF GLENWOOD...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LAUREL...CONNERSVILLE
AND LIBERTY.

ALSO...FALMOUTH...GLENWOOD...ANDERSONVILLE...BUNKER HILL...
COLUMBIA...ALPINE...NULLTOWN...BEESONS...METTEL FIELD AND WATERLOO
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3976 8491 3942 8493 3949 8531 3973 8531

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 11:54 PM EDTSpecial Weather StatementILNFayette, Union36 min
Aug 20, 12:31 AM EDTSpecial Weather StatementILNDearborn, Franklin, Ripley29 min
Aug 20, 12:56 AM EDTSpecial Weather StatementILNDearborn34 min
Aug 20, 1:41 AM EDTSevere Thunderstorm WarningILNDearborn, Ohio21 min
Aug 20, 3:28 PM EDTSpecial Weather StatementILNDearborn, Franklin, Ripley47 min
Aug 20, 3:50 PM EDTSpecial Weather StatementILNSwitzerland25 min
Aug 20, 4:05 PM EDTSpecial Weather StatementILNOhio25 min
Aug 20, 4:15 PM EDTSpecial Weather StatementILNSwitzerland30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.